The Monge–Ampère equation for non-integrable almost complex structures

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We show existence and uniqueness of solutions to the Monge–Ampère equation on compact almost complex manifolds with non-integrable almost complex structure.

Original languageEnglish (US)
Pages (from-to)1949-1984
Number of pages36
JournalJournal of the European Mathematical Society
Volume21
Issue number7
DOIs
StatePublished - 2019

Keywords

  • Almost complex manifolds
  • Calabi–Yau theorem
  • Monge–Ampère equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The Monge–Ampère equation for non-integrable almost complex structures'. Together they form a unique fingerprint.

Cite this